Séries de Dirichlet et intégrales associées à un polynôme à deux indéterminées. (Dirichlet series and integrals associated with a polynomial of two variables). (French) Zbl 0584.10022

The author studies the meromorphic continuation on \({\mathbb{C}}\) of the three following functions: \[ \sum^{\infty}_{m_ 1=1}\sum^{\infty}_{m_ 2=1}m_ 1^{\beta_ 1-1} m_ 2^{\beta_ 2-1} P(m_ 1,m_ 2)^{-s}, \]
\[ \int^{\infty}_{1}\int^{\infty}_{1}x_ 1^{\beta_ 1-1} x_ 2^{\beta_ 2-1} P(x_ 1,x_ 2)^{-x} dx_ 1 dx_ 2, \]
\[ \int^{1}_{0}\int^{1}_{0}x_ 1^{\beta_ 1-1} x_ 2^{\beta_ 2-1} P(x_ 1,x_ 2)^ s dx_ 1 dx_ 2, \] which are defined in a half plane \(Re(s)>\sigma\). It is shown that the poles are contained in a given set defined from the Newton polygon at infinity for the first two functions and from the Newton polygon at zero for the last one. A condition is given for the poles to be simple and the residue in this case. This can be used to calculate some roots of the Bernstein polynomial of P. Finally some examples are given.
{For the case of several \((>2)\) variables see the following review.}


11M35 Hurwitz and Lerch zeta functions
32A05 Power series, series of functions of several complex variables
30B50 Dirichlet series, exponential series and other series in one complex variable


Zbl 0584.10023
Full Text: DOI


[1] Bernstein, I.N, Prolongement analytique des fonctions généralisées avec paramètres, Funktsional anal. prilozhen., 6, 4, 26-40, (1972)
[2] {\scP. Cassou-Noguès}, Prolongement de certaines séries de Dirichlet, Amer. J. Math., in press.
[3] {\scM. Kashiwara}, Papiers non publiés.
[4] Mellin, H, Eine formel für den logarithmus transcendenter funktionen von endlichen geschlecht, Acta soc. sci. fennicae, 29, 3-49, (1900)
[5] Mellin, H, Die Dirichlet’schen reihen, die zahlentheoretischen funktionen und die unendlichen produkte von endlichen geschlecht, Acta math., 28, (1903) · JFM 34.0301.03
[6] Sargos, P, Prolongement méromorphe des séries de Dirichlet associées à des fractions rationnelles à plusieurs variables, Annales de l’institut Fourier, Fasc. 3, (1984), Tome XXXIV · Zbl 0523.10026
[7] Varchenko, A.N, Newton polyhedra and estimation of oscillating integrals, Funktsional. anal., 10, 3, 13-38, (1976)
[8] Vasilev, V.A, Asymptotic exponential integrals, Newton’s diagram and the classification of minimal points, Funktsional. anal., 11, 3, 1-11, (1977)
[9] Vasilev, V.A, Asymptotic behaviour of exponential integrals in the complex domain, Funktsional anal., 11, 4, 1-12, (1979)
[10] Yano, T, Theory of b-functions, RIMS Kyoto univ., 14, 111-202, (1978) · Zbl 0389.32005
[11] {\scP. Cassou-Noguès}, Racines des polynômes de Bernstein, à paraître: Annales de l’Institut Fourier.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.